# SDR DL72S020860

- Difficulty date: July 20, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,123 hours, 51,721 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174631
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT BOX SKIN OF THE VERTICAL STABILIZER WAS FOUND WITH A CRACK EMANATING FROM A FASTENER COMMON TO THE REAR SPAR LOCATED 1 INCH ABOVE THE FUSELAGE SKIN INTERFACE.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 383575-14, REV A.
